Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What treatment is there to soften the skin of my fingers, elbow and foot ?

hardened skin on the fingers, elbow and foot. Whats the reason 4 it and how to cure it. hardened skin on the fingers, elbow and foot. how to treat it and whats the reason
Asked On : Sun, 7 Aug 2011
Answers:  3 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
its a skin disease,,you take a Homoeopathic medicine--Petro.200 once a day and Bio No.20 4 tab three times in a day for 1 month.then contact me.
Answered: Sun, 14 Aug 2011
General & Family Physician Dr. Phaneendra's  Response
Your description of the Lesions made one to suspect " PSORIATIC PATCHES'. HOW
ever better to apply 5% salicylis acid with clobesterol is highly advisable.These types diseses need personal examination.
Answered: Fri, 12 Aug 2011
I find this answer helpful
  User's Response
1.r/o scleroderma/callus
2.excessive walking and running.
3.old age/improper shoes,overweight
Answered: Sun, 7 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor